# SDR UPS01436192

- Difficulty date: June 27, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 69B4601024
- Part serial: 001415
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS COME ON WITH SWITCH IS OFF-POSITION.  REPLACED EMERGENCY LIGHT MODULE AS PER MM 33-51-09.  TEST OK AS PER MM 33-51-00.  OK TO CONTINUE P/N ON, OFF 69B46010-24, S/N ON 001415 OFF-00 329.
